FIRST OF ALL I JUST WANNA THANKS EVERYONE WHOE POSTED LAST TIME REGRDING MY HUBBYS PROBLEM ABOUT GUMS AND BLOATED STOMACH. IT REALLY HELPS HIM TO RELIEVE A BIT OF PAIN.
NOW HIS ONLY PROBLEM IS BLOATED STOMACH HIS ALWAYS COMPALAINING OF IT EVEN HE EAT A LITTLE BIT HE FELT FULLNESS AND BLOATING THAT USUALLY MADE HIM LOSS THE APETITE ALL THE TIME. ALSO A TERRIBLE BACK PAIN EVERY MORNING HE WOKE UP HIS NOT ION MODE BECAUSE OF THAT. WE CAN NOT SOURCE OUT THE CAUSE NOW HIS TRYING TO SLEEP ON THE FLOOR BECAUSE MAYBE ITS BECAUSE OF THE BED OR THE MATRESS THAT CAUSE HIM THE BACK PAIN. WE'RE ALWAYS PUTTING MUSCLE PAIN RELIEVER PATCHES ON HIS BACK BUT IT DOES NOT WORKING.
DOES ANY BODY HAVE AN IDEA PLEASE HELP US OUT.
ONE BIG PROBLEM FOR ME IS THATT MY HUBBY DOESNT WANNA GO FOR TX
BEFORE HE TRIED TAKING 200MG RIVA BUT AFTER A WEEK HE GAVE UP, ACCORDING TO HIM HE CANNOT SURVIVE ON ITS SIDE EFFECTS, HEADACHES, WEAK BONES AND MUSCLE, DIZZINES. FOR NOW HE IS JUST TAKING SUPPLEMENTS AND VITAMINS FOR THE LIVER AND I CAN NOT FORCE HIM TO GO FOR TX. I CAN'NT SEE HIM HELPLESS AND SICK THAT I'VE EVER SEEN BEFORE.
I KNOW ALL OF YOU IN THE SAME SITUATION AND UNDERSTAND WHAT MY HUBBYS GOING THROUGH NOW. PLEASE A PIECE OF ADVICE WPULD HELP HIM. THANKS TO ALL AND GOOD LUCK. ****************************
I did 48/48. I HIGHLY suggest your hubby become as proactive as you in reading the experiences on this site. All of us found that tx is tolerable, just no fun. Your hubby will continue to have no fun the rest of his life, probably, if he does not begin to be as involved as you in researching his health. This is hard to do when you are sick. I made it with unbelievable support from my spouse. Give him energy, hope and love while encouraging him to become involved in reading the wonderful stories all the caring people of this forum provide.
So sorry to hear he's this uncomfortable. Can you get him to go to the doctor at all? Do you know if he has ever had "ascites" ? Try to convince him that getting seen by the doctor for this bloating doesn't have to mean "treatment for Hep C" (not with Peg/Riba.) The doctors can possibily do several things for him at this point (such as prescribing other medications -none related to Peg or Riba) to help him feel more comfortable from the bloating. Pain patches can cause constipation, too - bad (and the docs can help with this.) Try your best to get him seen by the doctor. Best of luck.
I have a weird theory on our back pains and the Hep. Maybe we end up walking a little bit different when we're bloated (a balance thing), which then, throws our back's out of normal alignment? I have had a herniated disk L5-S1, which I had operated on 20 mon. ago. I still have some low back pain, but nowhere near what it was prior to surgery.
MY BACK ON THE LEFT SIDE HURTS ME 24 7 CANT GET IT TO STOP I CRY WITH IT... DONT NO IF ITS FROM THE HEPC R NOT I THINK IT IS.. GOING TO DO THE TREAMENT BUT FRIST I HAVENT TO GET A STRESS TEST DONE ON MY HEART....DOES THAT MEAN WHEN I HAVE BAD BACK PAIN THAT MY LIVER IS REALLY BAD.. IAM SO SCARD.... DONT NO HOW TO STOP THE PAIN oops messed up IAM GTA5678 MY MIND IS GONE
Hi there - if you haven't been to the dr to make sure the bloating is cirrhosis it is the first thing you should do - and yes it can cause back pain, too. I have had hep C for a long time and when I stated to bloat the thought never crossed my mind that it was ascites. I don't know why. My Dr took one look at me and immediately put me on meds for fluid and started ordering tests to be done. I had only seen him a couple weeks before that and there was no bloating, it happened that fast. But something pushed me over the top. So please, check it out.
Hello I am Also Suffering From Bloated Stomach And Back Pains, When I Eat I Get Pains And It Seems Like I Ate Tripple The Portion.. I Went To A Doctor They Did A Sonogram And Found My Liver To Be Inflated, Or Swollen. The Doctor Told Me That Since My Liver Has Gotten Bigger It Pushes Against The Ribs And The Ribs Push Agains My Spinal Cord And That Is Where The BAck Pains Come From.. It Seems That Your Husband Is Going Through The Same Thing..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.